RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kryazhimskii, S A

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:133
Abstract pages:352
Full texts:156
References:73
E-mail:

http://www.mathnet.ru/eng/person65463
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/746371

Publications in Math-Net.Ru
2004
1. V. F. Butuzov, S. A. Kryazhimskii, I. V. Nedelko, “Global domain of attraction of a step-like contrast structure in a critical case”, Zh. Vychisl. Mat. Mat. Fiz., 44:8 (2004),  1410–1431  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 44:8 (2004), 1334–1355
2. V. F. Butuzov, S. A. Kryazhimskii, I. V. Nedelko, “On the global domain of influence of stable steplike contrast structures in the Dirichlet problem”, Zh. Vychisl. Mat. Mat. Fiz., 44:6 (2004),  1039–1061  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 44:6 (2004), 985–1006

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020